By the same authors

From the same journal

Boundary quantum Knizhnik-Zamolodchikov equations and Bethe vectors

Research output: Contribution to journalArticlepeer-review

Full text download(s)

  • pdf

    388 KB, PDF document

Published copy (DOI)



Publication details

JournalCommunications in Mathematical Physics
DateE-pub ahead of print - 26 Nov 2014
DatePublished (current) - Jun 2015
Issue number2
Pages (from-to)953–986
Early online date26/11/14
Original languageEnglish


Solutions to boundary quantum Knizhnik-Zamolodchikov equations are constructed as bilateral sums involving "off-shell" Bethe vectors in case the reflection matrix is diagonal and only the 2-dimensional representation of $U_q(\hat{\frak{sl}(2)})$ is involved. We also consider their rational and classical degenerations.

Bibliographical note

32 pages - some typos fixed, changed some terminology to conform to existing nomenclature (incl. change in title)
© 2016 Springer International Publishing AG. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

    Research areas

  • math.QA, math-ph, math.MP

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations